Illinois Journal of Mathematics

Convergence rates for function classes with applications to the empirical characteristic function

J. E. Yukich

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 1 (1988), 81-97.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989230

Digital Object Identifier
doi:10.1215/ijm/1255989230

Mathematical Reviews number (MathSciNet)
MR921352

Zentralblatt MATH identifier
0621.60035

Subjects
Primary: 60F15: Strong theorems

Citation

Yukich, J. E. Convergence rates for function classes with applications to the empirical characteristic function. Illinois J. Math. 32 (1988), no. 1, 81--97. doi:10.1215/ijm/1255989230. https://projecteuclid.org/euclid.ijm/1255989230


Export citation